DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1693

Full metadata record

DC FieldValueLanguage
dc.contributor.authorPrasad, V C-
dc.date.accessioned2006-06-26T03:29:03Z-
dc.date.available2006-06-26T03:29:03Z-
dc.date.issued1990-
dc.identifier.citationCircuits and Systems, IEEE Transactions on, 37(5), 640 - 642p.en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1693-
dc.description.abstractIt is shown that the Jacobian determinant being nonzero for all values of its variables is both necessary and sufficient for the uniqueness of solutions of a wide class of networks. These networks may contain negative-resistance devices as well as Ebers-Moll transistors. It is shown that the norm coerciveness condition can essentially be taken for granteden
dc.format.extent48395 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectjacobian determinanten
dc.subjectnonzeroen
dc.subjectebers-Moll transistorsen
dc.titleNecessary and sufficient condition for uniqueness of solutions at certain nonlinear resistive networksen
dc.typeArticleen
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
prasadnec1990.pdf47.26 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback